MAUDE Adverse Event Report: ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS

ALCON RESEARCH, LLC AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION; ACCESSORIES, SOFT LENS PRODUCTS
Catalog Number 0003630041
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Corneal Abrasion (1789); Loss of Vision (2139); Distress (2329)
Type of Reportable Event Serious Injury
Event or Problem Description
Non health care professional reported on behalf of a consumer, who experienced severe damage to the pupil, loss of vision in left eye and significant distress after using cleaning and disinfecting solution.The consumer used the expired products.The current status of the consumer's eye is not resolved at the time of this report.Additional information has been requested but not yet received.
 
Additional Manufacturer Narrative
The complaint sample has not returned for evaluation.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
H.3., h.6.: the actual complaint product was not returned for evaluation.The device history record and sterilization record for this lot have been reviewed and found to be in compliance.There was no nonconformity or deviations during the manufacturing process which related to the nature of the complaint.The root cause could not be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
AOSEPT PLUS/CLEAR CARE PLUS WITH HYDRAGLYDE CLEANING AND DISINFECTING SOLUTION
Common Device Name
ACCESSORIES, SOFT LENS PRODUCTS
Manufacturer (Section D)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer (Section G)
ALCON RESEARCH, LLC
6201 south freeway
fort worth TX 76134
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16730703
Report Number1610287-2023-00015
Device Sequence Number20471314
Product Code LPN
UDI-Device Identifier00300650363419
UDI-Public00300650363419
Combination Product (Y/N)N
PMA/510(K) Number
K142284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/28/2023
Device Catalogue Number0003630041
Device Lot Number10LML
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AOSEPT PLUS/CLEAR CARE; CLEAR CARE; UNSPECIFIED AOSEPT PLUS/CLEAR CARE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown